Alert archive / Rhode Island / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 284, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Oct 1, 2008, 10:22 AM EDT for Providence County, Rhode Island; Northeastern Connecticut Planning Region, Connecticut; Worcester County, Massachusetts. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2008, 10:22 AM EDT (14:22 UTC)
- Expired
- Oct 1, 2008, 11:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Northeastern Connecticut Planning Region, CT, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 51 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 2.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 011422 SVRBOX CTC015-MAC027-RIC007-011500- /O.NEW.KBOX.SV.W.0284.081001T1422Z-081001T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 1022 AM EDT WED OCT 1 2008 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN PROVIDENCE COUNTY IN RHODE ISLAND... SOUTHEASTERN WORCESTER COUNTY IN CENTRAL MASSACHUSETTS... EASTERN WINDHAM COUNTY IN NORTHERN CONNECTICUT... THIS INCLUDES THE CITY OF PUTNAM... * UNTIL 1100 AM EDT * AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DANIELSON...OR 7 MILES SOUTH OF PUTNAM...AND MOVING NORTHEAST AT 23 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF PUTNAM BY 1025 AM EDT... FOSTER BY 1030 AM EDT... 6 MILES SOUTHEAST OF THOMPSON BY 1035 AM EDT... BURRILLVILLE AND GLOCESTER BY 1050 AM EDT... NORTH SMITHFIELD AND 6 MILES SOUTHEAST OF DOUGLAS BY 1100 AM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL...IN ADDITION TO DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR SAFETY GO INDOORS NOW AND STAY AWAY FROM WINDOWS. MINOR POOR DRAINAGE FLOODING IS ALSO EXPECTED. DRIVERS SHOULD AVOID FLOODED ROADWAYS. LAT...LON 4210 7172 4197 7146 4170 7185 4183 7202 TIME...MOT...LOC 1422Z 225DEG 20KT 4183 7185 $$ KJC
2 follow-up statements
000
WWUS51 KBOX 011440
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1040 AM EDT WED OCT 1 2008
MAC027-RIC007-011500-
/O.CON.KBOX.SV.W.0284.000000T0000Z-081001T1500Z/
WORCESTER MA-PROVIDENCE RI-
1040 AM EDT WED OCT 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHWESTERN PROVIDENCE AND SOUTHEASTERN WORCESTER COUNTIES...
AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FOSTER...OR 7 MILES EAST OF PUTNAM...MOVING NORTHEAST AT
23 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BURRILLVILLE AND GLOCESTER BY 1050 AM EDT...
NORTH SMITHFIELD BY 1100 AM EDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4181 7175 4187 7181 4188 7180 4197 7180
4208 7169 4197 7146 4192 7156
TIME...MOT...LOC 1440Z 225DEG 20KT 4190 7175
$$
KJC000
WWUS51 KBOX 011501
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1101 AM EDT WED OCT 1 2008
MAC027-RIC007-011511-
/O.EXP.KBOX.SV.W.0284.000000T0000Z-081001T1500Z/
WORCESTER MA-PROVIDENCE RI-
1101 AM EDT WED OCT 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROVIDENCE AND
SOUTHEASTERN WORCESTER COUNTIES HAS EXPIRED...
LAT...LON 4181 7175 4187 7180 4188 7180 4197 7180
4208 7169 4197 7146 4192 7156
TIME...MOT...LOC 1440Z 225DEG 20KT 4190 7175
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 9:52 AM EDT, 30 minutes earlier.
Area forecast discussion, Oct 1, 9:52 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
952 AM EDT WED OCT 1 2008
.SYNOPSIS...
A COLD FRONT WILL PUSH INTO THE REGION TODAY...BRINGING SOME SHOWERS
AND A FEW RUMBLES OF THUNDER. THIS FRONT WILL PUSH OFF THE COAST BY
EARLY THURSDAY. HIGH PRESSURE WILL PUSH INTO NEW ENGLAND OUT OF
CENTRAL CANADA...BRINGING DRY AND COOLER WEATHER FOR THIS WEEKEND.
THE HIGH WILL REMAIN OVER THE NORTHEAST THROUGH NEXT TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NUMEROUS SHOWERS AND ISOLD TSTMS ARE MOVING NORTH ACROSS CT AND INTO
SW MA AT 9 AM WITH TT/SWI/LI INDICATING BEST INSTABILITY IN THIS
REGION. GFS SHOWS THIS INSTABILITY SHIFTING TO NE MA AND SE NH BY 18Z
SO EXPECT SCT SHOWERS AND ISOLD TSTMS TO MOVE NE THROUGH EARLY
AFTERNOON...BUT THEN DRYING MOVES IN FROM THE SW AS NOTED IN KI FIELD
AT 18Z.
CROSS SECTIONS SHOW A THINNING OF THE MOISTURE THIS AFTERNOON WHICH
ARGUES FOR SOME BREAKS OF SUN. VISIBLE SATELLITE SHOWS MOSTLY CLEAR
SKIES SOUTH OF THE COAST WITH BREAKS OVER SE NY AND WHILE THE CLOUDS
SHOULD FILL IN THE CLEAR AREAS...WE DO EXPECT SOME BREAKS OF SUN THIS
AFTERNOON BUT CONTD LOW CHC SHOWERS. GFS INDICATES AREA OF OMEGA
DEVELOPING OVER THE OCEAN THIS AFTERNOON AND MOVING NE POSSIBLY
BRINGING A PERIOD OF SHOWERS/POSSIBLE TSTMS TO OUTER CAPE/ISLANDS LATE
TODAY OR EARLY EVENING. RGEM IS SIMILAR BUT FURTHER OFFSHORE. WE WILL
KEEP POPS IN CHC CATEGORY FOR THE CAPE TODAY AND ILL MONITOR IF ANY
CONVECTION DEVELOPS TO THE SOUTH THIS AFTERNOON FOR POSSIBLE
INCREASE IN POPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
01/00Z MODELS ARE QUITE CLOSE...AND SEE NO PRESSING REASON TO
DEVIATE TOO MUCH FROM THE CONSENSUS SOLUTION. SHOULD SEE THE OCCLUDED
FRONT REACH THE EAST COAST OF NEW ENGLAND TOWARD 02/00Z. IMPRESSIVE
UPPER LEVEL JET DYNAMICS AND A MID LEVEL SHORTWAVE WILL WARRANT
KEEPING A MENTION OF THUNDERSTORMS INTO TONIGHT ACROSS PORTIONS OF
SOUTHEAST MA AND THE COASTAL WATERS.
ANY THUNDERSTORMS TODAY OR EARLY THIS EVENING COULD PRODUCE BRIEFLY
HEAVY RAINFALL AND/OR SMALL HAIL. DO NOT THINK THE RISK OF HAIL IS
WIDESPREAD ENOUGH TO MENTION IN THE ZONES...BUT WILL MENTION THE
POSSIBILITY OF HEAVY RAINFALL.
TONIGHT...SHORTWAVE MOVES OFF THE COAST AFTER MIDNIGHT...AND WILL
LIKELY RESULT IN A SECONDARY LOW DEVELOPING ALONG THE FRONT OFFSHORE.
THIS WILL SLOW DOWN THE DRYING TREND FROM WEST TO EAST AS THE FRONT
CANNOT MOVE OFFSHORE AS QUICKLY.
THURSDAY...DRIER WEATHER WITH SEASONABLE TEMPERATURES EXPECTED.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THIS MORNING. GFS
OP RUN THIS MORNING MORE IN LINE WITH THE MODEL SUITE AS COMPARED TO
YESTERDAYS RUN.
THURSDAY NIGHT THROUGH SUNDAY...UPPER LEVEL CUTOFF LOW WILL
DOMINATE...SLIDING NE OUT OF QUEBEC TO LABRADOR. THIS WILL KEEP THE
REGION IN A CYCLONIC UPPER FLOW OVER THE REGION INTO THIS WEEKEND.
WEAK SHORT WAVES IN THE FLOW MAY THROW IN A FEW MORE CLOUDS...BUT
DRY W-SW FLOW WILL LIMIT ANY SHOWERS.
AS THE LOW MOVES AWAY...E-W ELONGATED SHORT WAVE MAY TRY TO ROTATE
INTO THE REGION SUNDAY. NOT EXPECTING MUCH IN THE WAY OF PRECIP...
BUT HAVE A FEW MORE CLOUDS THAT DAY.
SUNDAY NIGHT...AS THE UPPER SHORT WAVE WORKS ACROSS...WEAK
REFLECTION AT THE SURFACE MIGHT PRODUCE A BRIEF SHOWER OR TWO. HAVE
SLIGHT CHANCE POPS MENTIONED IN THE GRIDS. THIS SYSTEM IS MOISTURE
STARVED THOUGH SO AT THIS POINT EXPECTED LITTLE IF ANY PRECIP.
MONDAY-TUESDAY...SOME MODEL SPREAD WITH EVOLUTION OF SURFACE AND
UPPER LEVEL PATTERN...NAMELY THE 00Z OP ECMWF RUN. THIS MODEL TRIES
TO SPIN UP A WEAK LOW ON THE PASSING FRONT S OF NEW ENGLAND.
HOWEVER...THIS IS AN OUTLIER AS MOST OTHER MODELS SHOWING A LARGE
HIGH BUILDING OUT OF HUDSON BAY. THIS WILL BRING COOLER AND DRY
WEATHER FOR EARLY NEXT WEEK.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
A MIX OF MVFR AND VFR CONDITIONS EXPECTED ACROSS SOUTHERN NEW
ENGLAND. MVFR...WITH SOME BORDERLINE IFR CONDITIONS...WERE PREVALENT
ACROSS THE EASTERN HALF OF SOUTHERN NEW ENGLAND EARLY THIS MORNING...
MAINLY EAST OF KAFN-KORE-KBDL. THESE CONDITIONS WILL PERSIST FOR THE
NEXT SEVERAL HOURS WITH A LIGHT ONSHORE FLOW AND ABUNDANT LOW LEVEL
MOISTURE.
CONDITIONS SHOULD IMPROVE TO MVFR AFTER DAYBREAK WITH STRONGER WINDS
HELPING TO MIX THE LOW LEVELS. EXPECTING NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS TODAY INTO THIS EVENING. THE STRONGEST
CONVECTION WILL BE THIS MORNING ACROSS NORTHERN CT AND WESTERN AND
CENTRAL MA. THIS AXIS SHIFTS JUST OFFSHORE LATE TODAY INTO TONIGHT.
MOSTLY VFR CONDITIONS DEVELOPING TONIGHT...WITH MVFR IN SHOWERS.
VFR CONDITIONS THURSDAY.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
MAINLY VFR. MAY SEE PATCHY LATE NIGHT AND EARLY MORNING FOG IN THE
INTERIOR VALLEYS EACH DAY WITH ISOLD MVFR-IFR VSBYS. MAY SEE
PERIODS OF CLOUDS AT 4-6KFT THROUGH SUNDAY.
&&
.MARINE...
WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH
TONIGHT...BUT THE COMBINATION OF EASTERLY SWELL AND DEVELOPING
SOUTHERLY WIND WAVE WILL CONTINUE TO BRING SEAS UP TO 5 FT ACROSS THE
OUTER WATERS. HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR SEAS THROUGH
TONIGHT. WEST WINDS SHOULD INCREASE THURSDAY ACROSS THE WATERS...AND
MAY NEED TO EXTEND THE SMALL CRAFT ADVISORY EVEN LONGER FOR SOME OF
THE WATERS. WILL HOLD OFF FOR NOW UNTIL CONFIDENCE IMPROVES A BIT
MORE AS WIND SPEEDS ARE MARGINAL.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THURSDAY NIGHT-FRIDAY...AFTER THE FRONT PASSES OFFSHORE...WILL SEE
SOME GUSTS UP TO 25 KT MAINLY OVER THE OPEN WATERS ON FRIDAY. SEAS
WILL BUILD TO 3-6 FT.
SATURDAY-SUNDAY...W-NW WINDS MAY SEE GUSTS UP TO 20 KT. SEAS WILL BE
SLOW TO SUBSIDE...REMAINING AT OR ABOVE 5 FT ON THE EASTERN OUTER
WATERS INTO EARLY SATURDAY...THEN SHOULD LOWER.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
THURSDAY FOR ANZ250-254-255.
&&
SYNOPSIS...EVT
NEAR TERM...KJC
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVTHazardous weather outlook, Oct 1, 4:23 AM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT WED OCT 1 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 423 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH MID AFTERNOON. SMALL HAIL IS ALSO POSSIBLE IN A FEW STORMS. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-020830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 423 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE WATERS LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY PRODUCE SMALL HAIL. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 1, 10:16 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1016 AM EDT WED OCT 1 2008 CTZ004-MAZ012-RIZ001-011445- NORTHWEST PROVIDENCE RI-SOUTHERN WORCESTER MA-WINDHAM CT- 1016 AM EDT WED OCT 1 2008 AT 1009 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 2 MILES WEST OF DANIELSON...OR ABOUT 8 MILES SOUTH OF PUTNAM...MOVING NORTHEAST AT 24 MPH. THE THUNDERSTORM WILL BE NEAR...FOSTER AND PUTNAM BY 1030 AM EDT... BURRILLVILLE AND GLOCESTER BY 1050 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 11:20 AM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 40 min |
| Oct 1, 1:12 PM EDT | Special Marine Warning | BOX | 63 min | |
| Oct 1, 4:15 PM EDT | Small Craft Advisory | BOX | 60 hr | |
| Oct 1, 4:36 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 24 min |
| Oct 1, 4:55 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 31 min |
| Oct 1, 5:02 PM EDT | Special Marine Warning | BOX | 58 min |
Nearby
Severe Thunderstorm Warnings in Rhode Island, 2008Severe Thunderstorm Warnings in Connecticut, 2008Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.